Liem, Vo Thanh; Venema, Gerard A.
Concordance of compacta
Compositio Mathematica, Tome 75 (1990) no. 2 , p. 193-201
Zbl 0704.55007 | MR 1065205
URL stable : http://www.numdam.org/item?id=CM_1990__75_2_193_0

Bibliographie

1 T.A. Chapman, On some applications of infinite-dimensional manifolds to the theory of shape, Fund. Math. 76 (1972), 181-193. MR 320997 | Zbl 0262.55016

2 S.C. Ferry, A stable converse to the Vietoris-Smale theorem with applications to shape theory, Trans. Amer. Math. Soc. 261 (1980), 369-386. MR 580894 | Zbl 0452.57002

3 J.F.P. Hudson, Concordance, isotopy and diffeotopy, Ann. of Math. 91 (1970), 425-488. MR 259920 | Zbl 0202.54602

4 J.F.P. Hudson, Piecewise Linear Topology, W. A. Benjamin, Inc., New York and Amsterdam, 1969. MR 248844 | Zbl 0189.54507

5 L.S. Husch and I. Ivanšić, On shape concordances, in 'Shape Theory and Geometric Topology,' Lecture Notes in Mathematics, vol. 870, Springer-Verlag, New York, 1981, pp. 135-149. MR 643528 | Zbl 0473.57004

6 I Ivanšić and R.B. Sher, A complement theorem for continua in a manifold, Topology Proceedings 4 (1979), 437-452. MR 598285 | Zbl 0458.57009

7 I Ivanšić, R.B. Sher, and G.A. Venema, Complement theorems beyond the trivial range, Ill. J. Math. 25 (1981), 209-220. MR 607023 | Zbl 0454.57007

8 V.T. Liem and G.A. Venema, Stable shape concordance implies homeomorphic complements, Fund. Math. 126 (1986), 123-131. MR 843241 | Zbl 0605.57008

9 V.T. Liem and G.A. Venema, Neighborhoods of S1-like continua in 4-manifolds, Mich. Math. J. (to appear). MR 1214053 | Zbl 0831.57008

10 S Mardešić and J. Segal, Shape Theory, North-Holland, Amsterdam, 1982. MR 676973 | Zbl 0495.55001

11 R.B. Sher, A complement theorem for shape concordant compacta, Proc. Amer. Math. Soc. 91 (1984), 123-132. MR 735578 | Zbl 0553.57006

12 R.B. Sher, Complement theorems in shape theory, II, in 'Geometric Topology and Shape Theory,' Lecture Notes in Mathematics, vol. 1283, Springer-Verlag, New York, 1987, pp. 212-220. MR 922283 | Zbl 0631.55006

13 L.C. Siebenmann, Infinite simple homotopy types, Indag. Math. 73 (1970), 479-495. MR 287542 | Zbl 0203.56002

14 E.H. Spanier, Algebraic Topology, McGraw-Hill Book Co., New York, 1966. MR 210112 | Zbl 0145.43303

15 G.A. Venema, Embeddings of compacta with shape dimension in the trivial range, Proc. Amer. Math. Soc. 55 (1976), 443-448. MR 397738 | Zbl 0332.57005

16 G.A. Venema, Neighborhoods of compacta in Euclidean space, Fund. Math. 109 (1980), 71-78. MR 594326 | Zbl 0372.57006

17 G.A. Venema, Neighborhoods of compacta in 4-manifolds, Topology and its Appl. 31 (1989), 83-97. MR 984106 | Zbl 0669.57005